Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Accelerated overrelaxation method


Author: Apostolos Hadjidimos
Journal: Math. Comp. 32 (1978), 149-157
MSC: Primary 65F10
DOI: https://doi.org/10.1090/S0025-5718-1978-0483340-6
MathSciNet review: 0483340
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes a method for the numerical solution of linear systems of equations. The method is a two-parameter generalization of the Successive Overrelaxation (SOR) method such that when the two parameters involved are equal it coincides with the SOR method. Finally, a numerical example is given to show the superiority of the new method.


References [Enhancements On Off] (What's this?)

  • Richard S. Varga, Matrix iterative analysis, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0158502
  • Eugene L. Wachspress, Iterative solution of elliptic systems, and applications to the neutron diffusion equations of reactor physics, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1966. MR 0234649
  • David M. Young, Iterative solution of large linear systems, Academic Press, New York-London, 1971. MR 0305568

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10


Additional Information

Article copyright: © Copyright 1978 American Mathematical Society